| Model Number |
M0062502040 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath device was used during a procedure performed on (b)(6), 2024.During the procedure, the urethral sheath ruptured.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event of sheath torn.
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event of sheath torn.Block h11: investigation result: the returned navigator device was analyzed, and a visual evaluation noted that both sheath and dilator were returned for analysis.Microscopic examination was performed, and the sheath was torn at the proximal section thereby confirming the reported event.No other problems with the device were noted.Based on the available information this could be related to handling and manipulation of the device during procedure, it is probable that an excess of force applied to the device such as operational factors during their use could lead to tear the sheath.Therefore, the most probable root cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath device was used during a procedure performed on (b)(6) 2024.During the procedure, the urethral sheath ruptured.No patient complications have been reported as a result of this event.